Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 237, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Nov 16, 2015, 12:43 PM CST for Cimarron County, Oklahoma. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2015, 12:43 PM CST (18:43 UTC)
- Expired
- Nov 16, 2015, 1:45 PM CST
- In force
- 62 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Cimarron County, OK
The radar
The Amarillo radar (KAMA), 180 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 1:03 PM CST | HAIL 1 | 8 Sse Boise City, OK | QUARTER SIZE HAIL REPORTED 4 MILES WEST OF CONRAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 6.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
279
WUUS54 KAMA 161843
SVRAMA
OKC025-161945-
/O.NEW.KAMA.SV.W.0237.151116T1843Z-151116T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1243 PM CST MON NOV 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
* UNTIL 145 PM CST
* AT 1242 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
SOUTHEAST OF FELT...OR 17 MILES SOUTHWEST OF BOISE CITY...MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE
TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
BOISE CITY...KEYES AND STURGIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10204 3671 10203 3650 10238 3650 10282
3699 10238
TIME...MOT...LOC 1842Z 229DEG 43KT 3650 10264
HAIL...1.25IN
WIND...60MPH
$$
BRB5 follow-up statements
093
WWUS54 KAMA 161851
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1251 PM CST MON NOV 16 2015
OKC025-161945-
/O.CON.KAMA.SV.W.0237.000000T0000Z-151116T1945Z/
CIMARRON OK-
1251 PM CST MON NOV 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CST
FOR EASTERN CIMARRON COUNTY...
AT 1251 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
BOISE CITY...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BOISE CITY...KEYES AND STURGIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 10260 3654 10266 3669 10264 3699 10236
3699 10204 3673 10203 3650 10249
TIME...MOT...LOC 1851Z 223DEG 46KT 3658 10255
HAIL...1.25IN
WIND...60MPH
$$
BRB978
WWUS54 KAMA 161902
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
102 PM CST MON NOV 16 2015
OKC025-161945-
/O.CON.KAMA.SV.W.0237.000000T0000Z-151116T1945Z/
CIMARRON OK-
102 PM CST MON NOV 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CST
FOR EASTERN CIMARRON COUNTY...
AT 101 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOISE CITY...
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
KEYES AND STURGIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL
OKLAHOMA.
LAT...LON 3654 10244 3665 10258 3683 10241 3694 10240
3699 10236 3699 10204 3675 10203
TIME...MOT...LOC 1901Z 225DEG 42KT 3666 10244
HAIL...1.25IN
WIND...60MPH
$$
BRB463
WWUS54 KAMA 161912
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
112 PM CST MON NOV 16 2015
OKC025-161945-
/O.CON.KAMA.SV.W.0237.000000T0000Z-151116T1945Z/
CIMARRON OK-
112 PM CST MON NOV 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CST
FOR NORTHEASTERN CIMARRON COUNTY...
AT 111 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF KEYES...OR 8 MILES EAST OF BOISE CITY...MOVING NORTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
TRAINED STORM SPOTTERS REPORTED QUARTER SIZE HAIL 8 MILES SOUTH
SOUTHEAST OF BOISE CITY AT 103 PM CST.
LOCATIONS IMPACTED INCLUDE...
KEYES AND STURGIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL
OKLAHOMA.
LAT...LON 3664 10237 3676 10245 3699 10227 3699 10204
3683 10203
TIME...MOT...LOC 1911Z 222DEG 41KT 3675 10236
HAIL...1.00IN
WIND...60MPH
$$
BRB714
WWUS54 KAMA 161923
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
123 PM CST MON NOV 16 2015
OKC025-161945-
/O.CON.KAMA.SV.W.0237.000000T0000Z-151116T1945Z/
CIMARRON OK-
123 PM CST MON NOV 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CST
FOR NORTHEASTERN CIMARRON COUNTY...
AT 122 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER KEYES...OR 15
MILES NORTHEAST OF BOISE CITY...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO QUARTER SIZE.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHEAST CIMARRON COUNTY...NORTH OF KEYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL
OKLAHOMA.
LAT...LON 3678 10227 3685 10238 3699 10227 3699 10204
3690 10203
TIME...MOT...LOC 1922Z 219DEG 42KT 3685 10226
HAIL...1.00IN
WIND...60MPH
$$
BRB729
WWUS54 KAMA 161936
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
136 PM CST MON NOV 16 2015
OKC025-161945-
/O.EXP.KAMA.SV.W.0237.000000T0000Z-151116T1945Z/
CIMARRON OK-
136 PM CST MON NOV 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CIMARRON COUNTY
WILL EXPIRE AT 145 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL
OKLAHOMA. ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON IN CIMARRON COUNTY.
LAT...LON 3678 10227 3685 10238 3699 10227 3699 10204
3690 10203
TIME...MOT...LOC 1934Z 229DEG 43KT 3685 10226
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 12:35 PM CST, 8 minutes earlier.
Area forecast discussion, Nov 16, 12:35 PM CST, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1235 PM CST MON NOV 16 2015 .MESOSCALE UPDATE... A PSEUDO-STRAIGHTFORWARD SEVERE WEATHER EVENT APPEARS TO BE IN THE OFFING FOR MAINLY THE EASTERN 2/3RDS OF THE COMBINED PANHANDLES. WE SAY "PSEUDO" STRAIGHTFORWARD BECAUSE UNLIKE MOST DAYS WITH POTENTIAL PANHANDLE SEVERE WEATHER, THIS DAY WILL BE LOADED WITH SYNOPTIC FORCING AS A POTENT UPR LVL LOW KNOCKS ON OUR WESTERN DOOR THIS AFTERNOON. WE'LL BREAK THE AFTERNOON DOWN IN THREE WAYS: SYNOPTIC PATTERN, EVENT EVOLUTION, AND THREATS. SYNOPTIC PATTERN: AT THIS LATE POINT IN THE GAME...DETAILED OVERALL SYNOPTIC PATTERN DISSECTION WILL BE SUMMED UP BRIEFLY WITH THE FOCUS ON THE MESOSCALE THIS AFTERNOON AND THIS EVENING. MID LEVEL HEIGHT FALLS WILL BE IMPRESSIVE (UP TO 130M IN 12HRS) AND SYNOPTIC WIND FIELDS WILL BE STRONG WITH 15-30KT SSE SFC WINDS VEERING TO SSW AT 35-45KTS AT 1KM VEERING A BIT MORE TO SW AT 75KTS BY 4KM AGL. A POTENT JET STREAK OF 120KTS WILL PUT THE ICING ON THE CAKE OF THIS OBVIOUSLY POTENT EVENT. THERMODYNAMICALLY...LOW LEVEL THETA E ADVECTION IS ALREADY RESULTING IN LOW 60S DEWPTS IN THE SE TX PANHANDLE WITH UPR 50S DEWPTS REACHING AS FAR NORTH AS CANADIAN. BY THIS AFTERNOON...DEWPTS IN THE ERN 2/3RDS OF PANHANDLE COUNTIES WILL BE NEAR CLIMATOLOGICAL MAXIMUMS FOR NOV. CLOUD COVER OR NO CLOUD COVER...EXPECT MLCAPE VALUES OF 750-1250 J/KG TO BE REALIZED TODAY. EVENT EVOLUTION: THE AFOREMENTIONED FACTORS WILL LEAD TO AN IMPRESSIVE CONVECTIVE ENVIRONMENT THAT WILL BE CHARACTERIZED AS LOW TO MODERATE CAPE/HIGH SHEAR. LIMITED CAPPING SHOULD BE EASILY OVERCOME THIS AFTERNOON WITH SCATTERED STORM DEVELOPMENT OR UPSCALE GROWTH OF ERN NM CONVECTION EXPECTED BY EARLY TO MID AFTERNOON. GIVEN EFFECTIVE SHEAR VECTORS ALIGNED CLOSELY TO STORM MOTION AND AFOREMENTIONED DEEP/STRONG FORCING...RAPID EVOLUTION TO A QLCS IS EXPECTED BY 22-23Z WITH THE PEAK OF STORM SEVERITY LIKELY BETWEEN 22Z-03Z. THIS TIMING WILL FAVOR THE GREATEST SEVERE RISK FROM ROUGHLY CLAUDE TO SPEARMAN EASTWARD TO THE OK BORDER, THOUGH INITIAL CONVECTION A BIT FURTHER WEST COULD ALSO BE SEVERE. GIVEN A PROPENSITY FOR THE LOW LEVEL AIRMASS TO BE QUICKLY REPLACED BEHIND DEPARTING STORMS AND CONTINUED UPR DIFFLUENCE/HEIGHT FALLS, A SECOND QLCS CANNOT BE RULED OUT BEHIND THE FIRST ONE, THOUGH THIS PROBABILITY IS LOWER. INDIVIDUAL STORM MOTIONS WILL BE RACING FROM SW TO NE AT 40-50KTS THIS AFTERNOON WITH THE ENTIRE QLCS MOVING W TO E AT 30-40KTS. THREATS: ALL SEVERE WEATHER THREATS APPEAR POSSIBLE TODAY IN VARYING DEGREES. GIVEN EXPECTED 0-1 SHEAR VALUES OF 25-35KTS...OUTFLOW BOUNDARIES WILL LIKELY REMAIN TIED CLOSE TO THE LEADING EDGE OF THE QLCS AND SWATHS OF DAMAGING STRAIGHT LINE WINDS ARE EXPECTED. THIS THREAT WILL BE FURTHER INCREASED IF MODEL FCST DCAPE VALUES OF 1000 J/KG MATERIALIZE. AS THE LATE AFTERNOON WEARS INTO THE EVENING... EFFECTIVE SRH VALUES ARE EXPECTED TO INCREASE TO 300-400 M2/S2 WHICH WILL PROVIDE A WINDOW FOR POTENTIAL EMBEDDED QLCS TORNADOES... ESPECIALLY GIVEN LOW LCLS. HAIL TO THE SIZE OF 2 INCHES WILL ALSO BE A THREAT GIVEN TRANSIENT SUPERCELL STRUCTURES AND MODEST CAPE IN THE HAIL GROWTH ZONE. ALL-IN-ALL...A SEVERE WEATHER EVENT LOOKS POSSIBLE ACROSS THE ENTIRE AREA THIS AFTERNOON/EVENING WITH THE GREATEST THREAT AREA BEING THE EASTERN HALF OF THE PANHANDLES LATE THIS AFTERNOON THROUGH THE EVENING HOURS. IN A CHANGE FROM WHAT MANY ARE USED TO AROUND HERE, THIS SEVERE WEATHER THREAT SHOULD NOT DIMINISH WITH DARKNESS, BUT RATHER CLOSER TO MIDNIGHT. SIMPSON && .PREV DISCUSSION... /ISSUED 1208 PM CST MON NOV 16 2015/ UPDATE... JUST SENT AN UPDATE FOR TEMPERATURES AND WINDS AND MINOR ADJUSTMENTS TO POPS/WX. STILL CONCERNED ABOUT WINDS THIS AFTERNOON IN THE WEST APPROACHING ADVISORY CRITERIA. A MESOSCALE UPDATE FOCUSING ON THE SEVERE POTENTIAL WILL BE SENT SHORTLY. WE WILL LAUNCH A 19Z SPECIAL SOUNDING. BRB PREV DISCUSSION... /ISSUED 1143 AM CST MON NOV 16 2015/ AVIATION... THE POTENTIAL FOR CONVECTION AND WINDY CONDITIONS WILL CAUSE CONFIDENCE TO BE LOW FOR THIS TAF ISSUANCE. GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON HOURS BEFORE A COLD FRONT SHIFT WINDS OUT OF THE WEST. ROUGHLY FROM 19Z THROUGH 03Z WILL BE OUR WINDOW TO POTENTIALLY SEE CONVECTION NEAR THE KAMA AND KGUY TERMINALS. THERE IS A SMALL CHANCE FOR ONGOING CONVECTION ACROSS THE EASTERN NEW MEXICO PLAINS COULD IMPACT KDHT BUT CONFIDENCE IS TOO LOW TO INCLUDE IN PREVAILING CONDITIONS. EXPECT TAF UPDATES AS CONVECTION DEVELOPS THIS AFTERNOON. MODELS SHOW THAT GUSTS SHOULD DIMINISH WHILE SUSTAINED WINDS REMAIN UP OVERNIGHT. WIND GUSTS ARE EXPECTED TO BE CLOSE TO THE 40KT RANGE DURING THE LATE MORNING HOURS TUESDAY OUT OF THE NORTHWEST AS THE BACK SIDE OF THE SURFACE LOW PASSES TO OUR NORTHEAST. PREV DISCUSSION... /ISSUED 427 AM CST MON NOV 16 2015/ DISCUSSION... AN ACTIVE PATTERN SHAPING UP FOR THE PANHANDLES TODAY THROUGH TUESDAY NIGHT. SURFACE LOW OVER EASTERN AND SOUTHERN COLORADO TODAY WITH SURFACE TROUGH EXTENDING WEST TO NEAR THE TEXAS AND OKLAHOMA STATE LINE OR ACROSS THE FAR WESTERN PANHANDLES WILL SET THE STAGE FOR CONVECTION THIS AFTERNOON AND EVENING MAINLY ACROSS THE EASTERN HALF OR TWO-THIRDS OF THE PANHANDLES. STRONG UPPER LEVEL SUPPORT BY 21Z TODAY AND 00Z TUESDAY APPROACHING THE FORECAST AREA FROM THE WEST WILL ALLOW FOR THE CONVECTION TO BECOME SEVERE. THE CONVECTION WILL SLOWLY TRANSLATE EASTWARD INTO OKLAHOMA BY 12Z TUESDAY. A STRONG COLD FRONT IS FORECAST TO PUSH ACROSS THE FORECAST AREA TONIGHT. CLOSED UPPER LOW WILL TRACK EAST ACROSS THE FOUR CORNERS REGION BY THIS AFTERNOON AND THEN TRACK EAST ACROSS THE SOUTHERN ROCKIES BY 00Z TUESDAY BEFORE LIFTING NORTHEAST INTO WESTERN KANSAS BY 12Z TUESDAY. WRAP AROUND CLOUDS AND PRECIP SHOULD AFFECT MAINLY THE NORTHERN AND WESTERN PORTIONS OF THE PANHANDLES TUESDAY AND TUESDAY NIGHT AS THE CLOSED UPPER LOW CONTINUES TO LIFT NORTHEAST ACROSS THE CENTRAL PLAINS STATES AND AWAY FROM THE PANHANDLES. THE BULK OF ANY WINTRY PRECIP SHOULD REMAIN JUST NORTH AND WEST OF THE FORECAST AREA...HOWEVER CANNOT RULE OUT SNOW ACROSS THE WESTERN OKLAHOMA AND EXTREME NORTHWEST TEXAS PANHANDLES. A COLD RAIN OR A RAIN AND SNOW MIX IS EXPECTED OVER THE REMAINDER OF THE NORTHERN AND WESTERN PANHANDLES TUESDAY AND TUESDAY NIGHT. MODELS COMING IN DRIER WITH THE WRAP AROUND PRECIP FOR THE PANHANDLES AND KEEPING THE BULK OF THE COLDER AIR MOSTLY OUT OF THE FORECAST AREA OVER NORTHERN NEW MEXICO...COLORADO AND KANSAS. HOWEVER...540 THICKNESS VALUES ARE FORECAST FOR THE OKLAHOMA AND THE NORTHERN TEXAS PANHANDLES BY 21Z TUESDAY AND 00Z WEDNESDAY THROUGH 12Z WEDNESDAY. ANY WINTRY PRECIP WILL LIFT QUICKLY NORTH AND EAST OUT OF THE FORECAST AREA AFTER 06Z WEDNESDAY. CURRENTLY THINKING ANY SNOWFALL AMOUNTS WILL BE AROUND AN INCH TO INCH AND A HALF AND MAINLY OVER THE WESTERN OKLAHOMA PANHANDLE. GENERALLY UP TO AN INCH POSSIBLE OVER THE REMAINDER OF THE OKLAHOMA AND NORTHERN TEXAS PANHANDLES. STRONG WINDS BEHIND THE DEPARTING CLOSED UPPER LOW TUESDAY AND TUESDAY NIGHT MAY RESULT IN BLOWING AND DRIFTING OF SNOW OVER THE WESTERN AND EXTREME NORTHWESTERN TEXAS PANHANDLES. ANOTHER COLD FRONT EXPECTED BY 00Z THURSDAY WITH COOLER BUT DRY CONDITIONS WITH THIS FRONT. A QUICK REBOUND IN TEMPS LATE THIS WEEK AS LEE SURFACE TROUGH DEVELOP BY FRIDAY AND WINDS QUICKLY RETURN TO THE SOUTH AND SOUTHWEST. A STRONG COLD FRONT THEN FORECAST LATE FRIDAY NIGHT OR EARLY SATURDAY MOVING SOUTH OUT OF THE CENTRAL PLAINS STATES AND EXPECTED TO BE DRY. STRONG NORTHERLY WINDS WITH THIS COLD FRONT SATURDAY WITH BELOW NORMAL TEMPS. CONTINUED DRY LATE THIS WEEKEND WITH ABOVE NORMAL CONDITIONS. SCHNEIDER && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 9/17
Hazardous weather outlook, Nov 16, 3:43 AM CST, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 343 AM CST MON NOV 16 2015 OKZ001>003-TXZ001>020-162100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 343 AM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND EVENING. ACROSS THIS AREA...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE. THE GREATEST CHANCE OF SEVERE THUNDERSTORMS WILL BE EAST OF A LINE FROM BEAVER TO MIAMI TO CLARENDON. SNOW WILL BE POSSIBLE ACROSS MAINLY THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS PANHANDLES LATE TONIGHT. ONLY LIGHT ACCUMULATIONS OF SNOW WILL BE POSSIBLE LATE TONIGHT WITH AMOUNTS LESS THAN AN INCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW WILL BE POSSIBLE ACROSS MAINLY NORTHERN PARTS OF THE COMBINED PANHANDLES TUESDAY THROUGH TUESDAY NIGHT. LIGHT ACCUMULATIONS OF SNOW WILL BE POSSIBLE DURING THIS TIME ESPECIALLY IN THE FAR NORTHWEST TEXAS AND WESTERN OKLAHOMA PANHANDLES...AN INCH OR LESS COULD FALL. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE EXPECTED TUESDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE ACTIVATION THIS AFTERNOON AND EVENING. SCHNEIDER
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 1:57 PM CST | Special Weather Statement | AMA | Cimarron | 33 min |
| Nov 16, 2:30 PM CST | Special Weather Statement | AMA | Texas | 30 min |
| Nov 16, 2:32 PM CST | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 43 min |
| Nov 16, 4:15 PM CST | Severe Thunderstorm Warning | AMA | Texas | 45 min |
| Nov 16, 5:00 PM CST | Severe Thunderstorm Warning | AMA | Texas | 32 min |
| Nov 16, 5:24 PM CST | Special Weather Statement | AMA | Cimarron | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.